Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 190, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 11, 2018, 12:59 AM EDT for Montgomery County, Moore County, Randolph County, North Carolina. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2018, 12:59 AM EDT (04:59 UTC)
- Expired
- Aug 11, 2018, 2:00 AM EDT
- In force
- 61 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Montgomery County, NC, Moore County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 124 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 1:27 AM EDT | HAIL 1 | 2 Wsw Star, NC | REPORT RECEIVED VIA SOCIAL MEDIA PAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1677 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
055
WUUS52 KRAH 110459
SVRRAH
NCC123-125-151-110600-
/O.NEW.KRAH.SV.W.0190.180811T0459Z-180811T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1259 AM EDT SAT AUG 11 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Northwestern Moore County in central North Carolina...
Northern Montgomery County in central North Carolina...
Southeastern Randolph County in central North Carolina...
* Until 200 AM EDT
* At 1259 AM EDT, a severe thunderstorm was located near Troy, moving
northeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Troy, North Carolina Zoo, Biscoe, Seagrove, Robbins, Star and
Steeds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3565 7976 3560 7959 3555 7955 3551 7955
3539 7958 3526 7998 3530 8006 3536 8006
3537 8005 3539 8006 3541 8009
TIME...MOT...LOC 0459Z 237DEG 17KT 3538 7996
HAIL...0.75IN
WIND...60MPH
$$
265 follow-up statements
598
WWUS52 KRAH 110518
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
118 AM EDT SAT AUG 11 2018
NCC123-125-151-110600-
/O.CON.KRAH.SV.W.0190.000000T0000Z-180811T0600Z/
Moore NC-Montgomery NC-Randolph NC-
118 AM EDT SAT AUG 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN MOORE...NORTHEASTERN MONTGOMERY AND SOUTHEASTERN
RANDOLPH COUNTIES...
At 118 AM EDT, a severe thunderstorm was located over Biscoe, or near
Troy, moving east at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Troy, North Carolina Zoo, Biscoe, Seagrove, Robbins, Star and Steeds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3565 7976 3560 7959 3555 7955 3551 7955
3539 7958 3529 7987 3532 7993 3548 8000
TIME...MOT...LOC 0518Z 249DEG 14KT 3537 7983
HAIL...0.75IN
WIND...60MPH
$$
26316
WWUS52 KRAH 110533
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
133 AM EDT SAT AUG 11 2018
NCC123-125-151-110600-
/O.CON.KRAH.SV.W.0190.000000T0000Z-180811T0600Z/
Moore NC-Montgomery NC-Randolph NC-
133 AM EDT SAT AUG 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN MOORE...NORTHEASTERN MONTGOMERY AND SOUTHEASTERN
RANDOLPH COUNTIES...
At 133 AM EDT, a severe thunderstorm was located over Biscoe, or near
Troy, moving northeast at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
North Carolina Zoo, Biscoe, Seagrove, Robbins, Star and Steeds.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
&&
LAT...LON 3565 7976 3560 7959 3555 7955 3551 7955
3539 7958 3531 7982 3546 7986 3554 7991
TIME...MOT...LOC 0533Z 235DEG 19KT 3539 7979
HAIL...<.75IN
WIND...60MPH
$$
26492
WWUS52 KRAH 110540
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
140 AM EDT SAT AUG 11 2018
NCC123-125-151-110600-
/O.CON.KRAH.SV.W.0190.000000T0000Z-180811T0600Z/
Moore NC-Montgomery NC-Randolph NC-
140 AM EDT SAT AUG 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN MOORE...NORTHEASTERN MONTGOMERY AND SOUTHEASTERN
RANDOLPH COUNTIES...
At 140 AM EDT, a severe thunderstorm was located near Biscoe, or 10
miles east of Troy, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Seagrove and Robbins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3560 7959 3555 7955 3551 7955 3539 7958
3533 7975 3538 7975 3552 7981 3563 7968
TIME...MOT...LOC 0540Z 248DEG 18KT 3541 7971
HAIL...<.75IN
WIND...60MPH
$$
26635
WWUS52 KRAH 110549
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
149 AM EDT SAT AUG 11 2018
NCC123-110558-
/O.CAN.KRAH.SV.W.0190.000000T0000Z-180811T0600Z/
Montgomery NC-
149 AM EDT SAT AUG 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONTGOMERY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3560 7959 3556 7955 3552 7956 3551 7955
3539 7958 3534 7972 3535 7972 3551 7977
TIME...MOT...LOC 0548Z 237DEG 17KT 3544 7965
$$
NCC125-151-110600-
/O.CON.KRAH.SV.W.0190.000000T0000Z-180811T0600Z/
Moore NC-Randolph NC-
149 AM EDT SAT AUG 11 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM EDT
FOR NORTHWESTERN MOORE AND SOUTHEASTERN RANDOLPH COUNTIES...
At 148 AM EDT, a severe thunderstorm was located 9 miles northeast of
Biscoe, or 13 miles southeast of North Carolina Zoo, moving northeast
at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Robbins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3560 7959 3556 7955 3552 7956 3551 7955
3539 7958 3534 7972 3535 7972 3551 7977
TIME...MOT...LOC 0548Z 237DEG 17KT 3544 7965
HAIL...<.75IN
WIND...60MPH
$$
26712
WWUS52 KRAH 110558
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
158 AM EDT SAT AUG 11 2018
NCC125-151-110607-
/O.EXP.KRAH.SV.W.0190.000000T0000Z-180811T0600Z/
Moore NC-Randolph NC-
158 AM EDT SAT AUG 11 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MOORE AND
SOUTHEASTERN RANDOLPH COUNTIES WILL EXPIRE AT 200 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and has re-developed to the south of the warned area.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
central Moore County.
LAT...LON 3560 7959 3556 7955 3552 7956 3551 7955
3539 7958 3534 7972 3535 7972 3551 7977
TIME...MOT...LOC 0557Z 237DEG 17KT 3546 7961
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 9:49 PM EDT, 3 hours 10 minutes earlier.
Area forecast discussion, Aug 10, 9:49 PM EDT, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 949 PM EDT Fri Aug 10 2018 .SYNOPSIS... A front stretching across southern and eastern North Carolina will drift northward as a warm front tonight, as an upper level trough approaches from the west. This system will swing through the region on Saturday, while an upper level low pressure strengthens and settles over Ohio. This low will keep North Carolina in a damp and unsettled pattern through the weekend and into Monday. && .NEAR TERM /THROUGH TONIGHT/... As of 950 PM Friday... A relatively quiet evening to this point but have some ongoing convection in the KRWI area and a small complex of storms moving northeastward and could hold together and move into parts of the Triad. This will be the greater area of concern moving into the overnight hours as a low moving out of the Ohio Valley will continue pushing eastward with some help of an upper level trough. This will increase pops across the west overnight and into Saturday morning. Currently the environment for storms is not particulary primed as cells will have to fight some convective inhibition on the way to 500 J/KG of ML CAPE. There is some 20 kts of effective shear in the area and there is some multicellular organization to convection currently over western NC spanning a line from Boone to Brevard. Lows tonight generally in the lower 70s. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... As of 335 AM Friday... PW will be slipping back to around 1.5" over W NC Sat morning within a period of weak post-shortwave subsidence, as 850-700 mb winds become light northwesterly. East of here, however, will maintain an elevated PW near 2.0" for much of the day, until the dampened wave progresses ENE out of the area late Sat afternoon and early evening. Moderate CAPE is expected in the afternoon, with deep layer shear of 20-25 kts, and at least weak upper divergence will be maintained as a broad upper jet persists to our N and NW. Will hold onto good chance to low end likely pops, highest in the NE with lower pops in the W and far S, further removed from the better mid level winds. Expect highs of 85-92, with more clouds than sun across the N. Pops should trail off west to east overnight with the dip in PW and lull in lift-inducing mechanisms. Lows 69-74 under partly to mostly cloudy skies. -GIH && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 252 PM Friday... Sunday through Tuesday: The mid-upper level closed low will sit in place over the lower Great Lakes/Ohio Valley on Sunday, gradually meandering eastward on Monday and Tuesday. Meanwhile, high pressure will remain in place to the southeast over the Atlantic. At the surface, an elongated area of low pressure/trough will linger over the Mid-Atlantic, east of the Appalachians. The southeast return flow around the high and the south-southwesterly flow ahead of the positively-tilted upper low/trough will both advect moisture into the region from the Atlantic and Gulf, respectively. The resultant moist, conditionally unstable environment will favor the development of showers and thunderstorms, especially during the afternoon and lasting into the early overnight hours. The models remain in fairly good agreement with this system and thus forecast confidence remains on the high side with respect to chances for convection. Generally expect the highest rainfall totals across the eastern portions of the area, though expect most everywhere to receive some, if not quite a bit, of rain Sunday through Tuesday. High temperatures will range from mid 80s across the north to around 90 degrees south. Lows Sunday night are expected to be in the upper 60s to mid 70s, decreasing Monday and Tuesday into the mid 60s to low 70s. Wednesday through Friday: The upper low is expected to finally lift off to the north on Wednesday, with some brief upper level ridging into the area Thursday and Thursday night before another trough amplifies to the west on Friday. As a result of the NW flow and subsidence in the wake of the departing low, expect a couple of predominantly dry days Wednesday and Thursday, though a few diurnally driven showers will be possible as the Piedmont trough remains in place over the Carolinas and Virginia. Highs will again rise into the upper 80s to mid 90s while lows in the 69-74 degree range will persist. As the next low pressure system develops to the west and begins its approach toward the region, expect a return of aft/eve convection and increasing chances of it by the end of the week. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... As of 840 PM Friday... 24 Hour TAF Period: VFR conditions are generally expected to continue for the 24 hour TAF Period, outside of any isolated convection this evening/early Saturday morning and isolated to scattered storms Saturday afternoon/evening. Any convection will be capable of producing sub-VFR conditions, with gusty winds possible with the strongest storms (mainly on Saturday afternoon). Otherwise, expect light and variable to calm winds tonight to increase out of the southwest east of a strengthening surface trough across the area on Saturday into the 5 to 10 KT range (KRDU/KFAY/KRWI). Outlook: Above-normal (greater coverage as compared to a typical summer day) shower/storm chances will continue Sun/Mon, mainly each afternoon/ evening, followed by low shower/storm chances Tue/Wed. The risk of early-morning low clouds or fog is low through the period. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Hartfield NEAR TERM...Ellis SHORT TERM...Hartfield LONG TERM...KC AVIATION...BSD/Hartfield
Hazardous weather outlook, Aug 10, 4:18 AM EDT, 20 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 418 AM EDT Fri Aug 10 2018 NCZ009>011-026>028-041>043-077-078-083>086-088-089-110830- Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson- Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson- 418 AM EDT Fri Aug 10 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another unsettled and wetter than average pattern over the eastern U.S. may result in episodes of heavy rainfall and flooding over central NC this weekend through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007-008-021>025-038>040-073>076-110830- Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson- Randolph-Chatham-Stanly-Montgomery-Moore-Lee- 418 AM EDT Fri Aug 10 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Locally heavy rain will be possible tonight and with already saturated soils across the Piedmont this could lead to isolated flash flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another unsettled and wetter than average pattern over the eastern U.S. may result in episodes of heavy rainfall and flooding over central NC this weekend through early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 11, 12:20 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1220 AM EDT SAT AUG 11 2018
NCZ073-074-110515-
Stanly NC-Montgomery NC-
1220 AM EDT SAT AUG 11 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY AND
EASTERN STANLY COUNTIES UNTIL 115 AM EDT...
At 1219 AM EDT, Doppler radar was tracking a strong thunderstorm near
Albemarle, moving northeast at 10 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Albemarle, Troy, Badin Lake, Plyler, Norwood, Badin, Pinehaven
Marina, Eldorado, Fish Tales Marina and Morrow Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds around Morrow Mountain State Park should
consider seeking sturdy shelter until this storm passes.
&&
LAT...LON 3551 8009 3551 7999 3533 7985 3519 8020
3534 8033
TIME...MOT...LOC 0419Z 237DEG 9KT 3531 8020
WSSSpecial weather statement, Aug 11, 12:36 AM EDT, 23 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1236 AM EDT SAT AUG 11 2018
NCZ022-039-110530-
Guilford NC-Randolph NC-
1236 AM EDT SAT AUG 11 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RANDOLPH AND
SOUTHERN GUILFORD COUNTIES UNTIL 130 AM EDT...
At 1235 AM EDT, Doppler radar was tracking a strong thunderstorm near
High Point, moving northeast at 20 mph.
Wind gusts up to 40 mph will be possible with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
Greensboro, High Point, McLeansville, Archdale, Gibsonville, Pleasant
Garden, Jamestown, Climax, Lake Guilford Mackintosh Marina and Forest
Oaks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3612 7954 3590 7954 3586 7985 3587 7994
3591 7999 3599 7999 3617 7971
TIME...MOT...LOC 0435Z 236DEG 16KT 3593 7990
26The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 11:15 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Nash | 69 min |
| Aug 11, 12:20 AM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 55 min |
| Aug 11, 12:36 AM EDT | Special Weather Statement | RAH | Guilford | 54 min |
| Aug 11, 1:27 AM EDT | Special Weather Statement | RAH | Alamance | 63 min |
| Aug 11, 1:36 AM EDT | Special Weather Statement | RAH | Moore | 54 min |
| Aug 11, 1:53 AM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee, Moore | 52 min |
| Aug 11, 2:46 AM EDT | Special Weather Statement | RAH | Harnett | 59 min |
| Aug 11, 3:14 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Sampson | 47 min |
| Aug 11, 3:38 AM EDT | Special Weather Statement | RAH | Sampson | 67 min |
| Aug 11, 4:03 AM EDT | Special Weather Statement | RAH | Johnston | 57 min |
| Aug 11, 1:41 PM EDT | Special Weather Statement | RAH | Person | 64 min |
| Aug 11, 2:13 PM EDT | Special Weather Statement | RAH | Harnett | 62 min |
| Aug 11, 2:43 PM EDT | Special Weather Statement | RAH | Vance, Warren | 62 min |
| Aug 11, 2:47 PM EDT | Special Weather Statement | RAH | Johnston | 58 min |
| Aug 11, 3:57 PM EDT | Special Weather Statement | RAH | Wayne | 33 min |
| Aug 11, 4:14 PM EDT | Severe Thunderstorm Warning | RAH | Wayne, Wilson | 61 min |
| Aug 11, 4:22 PM EDT | Special Weather Statement | RAH | Halifax | 23 min |
| Aug 11, 4:45 PM EDT | Areal Flood Advisory | RAH | Wayne | 60 min |
| Aug 11, 5:43 PM EDT | Special Weather Statement | RAH | Sampson | 32 min |
| Aug 11, 5:45 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax | 45 min |
| Aug 11, 6:02 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax | 58 min |
| Aug 11, 7:13 PM EDT | Special Weather Statement | RAH | Sampson | 32 min |
| Aug 11, 7:41 PM EDT | Special Weather Statement | RAH | Franklin | 34 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.